headaches

I have constant headaches after pacemaker.  Is this normal?


5 Comments

not directly related

by Tracey_E - 2022-09-11 13:40:11

All the pacer can do is make your heart beat faster, that won't cause a headache.

Are you staying hydrated? 

Are you on pain meds? 

Are you sleeping in an odd position that might mess up your neck?

Blood pressure

by Persephone - 2022-09-11 16:05:43

In addition to Tracey's comments, are you keeping track of your blood pressure?

Hugs

by Lavender - 2022-09-11 22:33:43

Sorry to hear this. Perhaps have your doctor do an exam to see if bloodwork can detect anything going on. 

Medications

by Lurker # 4375 - 2022-09-12 00:19:58

One of the side effects of flecainide is headaches.

Anther is constipation. And sometimes I feel all bunged up. 
 

Doc DX

Head Pounding

by Stache - 2022-09-17 20:31:07

After my implant, I had severe headaches caused by the meds I started taking for about two months.  I was on seven different medications but the pain subsided over time.  I am down to three medications now and no headaches.  My heart rate was 32 bpm but with my pacer, it was set at 60 bpm something I was not used to.  My body has adjusted to the new normal now.  We all will go through a change and react differently.

You know you're wired when...

You prefer rechargeable batteries.

Member Quotes

Pacemakers are very reliable devices.